# SDR DALA2017040502784

- Difficulty date: April 3, 2017
- Submitted: April 6, 2017
- Operation: Air carrier
- Aircraft: N378DA
- Make and model: Boeing 737832
- Aircraft serial: 30265
- Aircraft time: 56,324 hours, 22,364 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND AFT CARGO COMPARTMENT FLOOR STRUCTURE STATION 727C TO 727J LEFT SIDE ZEE ANGLE CORRODED ON UPPER SURFACE AROUND FASTENER HOLES. MAINTENANCE REMOVED AND REPLACED ZEE ANGLE IN AFT PIT STA 727-727J IAW SRM 53-00-53 REPAIR 5.
